# SDR SIMA20230211001

- Difficulty date: February 11, 2023
- Submitted: February 12, 2023
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000609
- Aircraft time: 15,862 hours, 10,282 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS EICAS FAIL. DIVERTED TO SMF. DECLARED EMERGENCY. FLAP FAIL EICAS UPON SELECTING POSITION 1 SLATS 3 FLAPS 0 AMBER INDICATED QRH C/W MESSAGE REMAINED-C/A-T/S FAULT CODE 27512014ACE BLOCK 1 AND BLOCK 2 FOUND TO BE TRANSITORY CONDITION CLEAR INHIBITS PERFORMED FLAPS OPS CHECK IAW ERJ-175 AMM 27-50-00 FIM TASK 27-51-00-810-802-A PERFORMED GVI NO DAMAGE NOTED A/C OK FOR SERVICE
